RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1989, Volume 36, Pages 5–231 (Mi intf127)  

This article is cited in 4 scientific papers (total in 4 papers)

Complex algebraic manifolds: periods of integrals, Hodge structures

Vik. S. Kulikov, P. F. Kurchanov


Full text: PDF file (30597 kB)

Bibliographic databases:

Document Type: Article
UDC: 512.7

Citation: Vik. S. Kulikov, P. F. Kurchanov, “Complex algebraic manifolds: periods of integrals, Hodge structures”, Algebraic geometry – 3, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 36, VINITI, Moscow, 1989, 5–231

Citation in format AMSBIB
\Bibitem{KulKur89}
\by Vik.~S.~Kulikov, P.~F.~Kurchanov
\paper Complex algebraic manifolds: periods of integrals, Hodge structures
\inbook Algebraic geometry~--~3
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1989
\vol 36
\pages 5--231
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1060327}
\zmath{https://zbmath.org/?q=an:0753.14003|0881.14003}


Linking options:
  • http://mi.mathnet.ru/eng/intf127
  • http://mi.mathnet.ru/eng/intf/v36/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Tankeev, “On the standard conjecture for complex 4-dimensional elliptic varieties and compactifications of Néron minimal models”, Izv. Math., 78:1 (2014), 169–200  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. S. G. Tankeev, “On the standard conjecture and the existence of a Chow–Lefschetz decomposition for complex projective varieties”, Izv. Math., 79:1 (2015), 177–207  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. S. G. Tankeev, “On an inductive approach to the standard conjecture for a fibred complex variety with strong semistable degeneracies”, Izv. Math., 81:6 (2017), 1253–1285  mathnet  crossref  crossref  adsnasa  isi  elib
    4. È. B. Vinberg, “On Some Free Algebras of Automorphic Forms”, Funct. Anal. Appl., 52:4 (2018), 270–289  mathnet  crossref  crossref  elib
  • Number of views:
    This page:748
    Full text:383

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019